X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

Why do you get diarrhea during opiate withdrawal?

  1. Questions
  2. >
  3. Category: Addiction
  4. >
  5. Why do you get diarrhea during opiate withdrawal?

Asked: 2018-07-09 16:58:27

2

9

Answered: 2018-07-09 18:43:54

I would definitely take a few days off. I’m no doctor but have heard people get super sick from withdrawing from Opiates. You will most likely vomit and get diarrhea. Your body is just so used to having this drug it is a shock to the system when you take it away and your body reacts by getting sick. Get some Gatorade and a few good movies. Good luck to you.

3

Answered: 2018-07-10 03:27:54

Yes. You are going to get sick and have diarrhea. It sounds gross but it’s a consequence we get from taking drugs. You can’t just take something away your body is so used to having with no repercussions. Good luck! It will be with it!

We want to listen to your answers

call-phone
Have an addiction specialist help you.
Find the treatment you deserve!